# SDR ASAA02803345

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 4920233U503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD CARGO BAY DOOR AFT SIDE STOP, 2ND FROM TOP, BRACKET CRACKED.  REPLACED BRACKET PER SRM 51-10-4, 51-30-1, AND 51-30-5.  (M)
